# SDR DALA2023020700922

- Difficulty date: February 1, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 56,819 hours, 29,316 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3125 -ATB- RETURNED TO TPA DUE TO #1 ENGINE STALL AND EGT RISE. THROTTLE PULLED BACK AND ATTEMPTED TO PUSH THROTTLE UP, EGT FOLLOWS. REPORTS OF AN AUDIBLE BANG. FOUND EXTENSIVE DAMAGE TO 4TH STAGE LPT BLADES. CORRECTIVE ACTION: C/W #1 ENGINE CHANGE REF AMDS CARD 7100-9901LT. LP 9560264
